Document Type

Article

Publication Date

12-6-1999

Publication Title

SIAM Journal on Scientific Computing

Abstract

A procedure is outlined for adapting Krylov subspace methods to solving approximately the underdetermined linear systems that arise in path following (continuation, homotopy) methods. This procedure, in addition to preserving the usual desirable features of Krylov subspace methods, has the advantages of satisfying orthogonality constraints exactly and of not introducing ill-conditioning through poor scaling.

Volume

21

Issue

3

First Page Number

1191

Last Page Number

1198

DOI

10.1137/S1064827597315376

Publisher Statement

© 1999, SIAM Publications.

Included in

Mathematics Commons

Share

 
COinS